# SDR IPXA2019112214246

- Difficulty date: October 29, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: ANB720348
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H W/W AFT CORNER PANEL RIB IS CRACKED.REMOVED, FABRICATED AND REPLACED RIB IAW DWG. ANB7203 AND SRM 51-35-01. (MINOR)
